Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What causes spotting after period

Premium Questions

Dr. Soumen Patra MD

boyfriend on Thursday. There is still some blood when I go to the toilet is it the pill that s causing it or what is it? I m really scared :( ... View answer

Answered by : Dr. Soumen Patra ( OBGYN)
Dr. Achuo Ascensius MD

Hello, my fiance just got done going to the bathroom and when she wiped, she noticed some blood.. And she just got off her period a week ago. What does this mean? ... View answer

Answered by : Dr. Achuo Ascensius ( General & Family Physician)
Dr. Sheeba Stephen MD

I had my period on 3/30/2013 and went of on the 4/5/2013 but I got up this morning and I had seen light bleeding in the toilet and on my toilet paper its top but some hours later came back and it was very light View answer

Answered by : Dr. Sheeba Stephen ( Emergency Medicine Specialist)
Dr. Rakhi Tayal MD

'm pretty stressed, so I don't know if that is causing me to have this weird discharge. Also, about 3 weeks ..., but this brown discharge worries me because I've read online that it could be signs of early pregnancy... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Rovena Murati MD

I had a period 1st April now for the last 2 days Iv had a brownish/pink when I wipe what could this be. ... View answer

Answered by : Dr. Rovena Murati ( General & Family Physician)

Public Forum Discussions

Dr. Nilofer AR MD

was wondering what the shot was cause I would like to do it again. Everything is fine cause I just had my annual and passed. They started me on the patch but I stopped cause I don t like this... View answer

Answered by : Dr. Nilofer AR ( OBGYN)
Dr. Kavita Nitish Garg MD

Please help I and my bf were making out he did not insert his penis in but was rubbing against me...he also inserted his finger inside once...i have been fingered before but nothing has happned....after every thing was... View answer

Answered by : Dr. Kavita Nitish Garg ( Dentist)
Dr. Shanti Vennam MD

and my doctor recently put me on lisinopril 10MG two months ago. Can lisinopril cause vaginal spotting ... View answer

Answered by : Dr. Shanti Vennam ( OBGYN)
Dr. Sheetal Agarwal MD

for the noon but now I saw a sport on the panty liner.what causes that? ... View answer

Answered by : Dr. Sheetal Agarwal ( OBGYN)
Dr.  Shinas Hussain MD

Hi My last period was on Dic 31 2013 and like two months ago I started spotting like one day every week or every other week and only last a couple of minutes.. The 5th of September had a a lot of blood but only lasted less... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr.  Anil Parth Desai MD

Hi tachel, i reviewed your concern. it doesnt seem to be pregnancy, but to be exactly sure you need a pelvic ultrasound. Also a pelvic examination is needed to determine exact cause of your bleeding. Please consult...

Dr. Manisha Jain MD

Spotting after period while on pill is usually due to erratic pill intake. Take pill on same time always and in case it still persists then you need to take pill with higher estrogen content.

Dr. Bhagyalaxmi Nalaparaju MD

Hi, you need not worry, Spotting after periods is common,it indicates old blood of periods.it occurs mostly due to physical stress.If it is stopped no need to concern.If still continues then visit a...